Citation

BibTex format

@article{Liebeck:2014:10.1090/S0002-9939-2014-12203-9,
author = {Liebeck, MW and Shalev, A},
doi = {10.1090/S0002-9939-2014-12203-9},
journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {3757--3760},
title = {POWER SETS AND SOLUBLE SUBGROUPS},
url = {http://dx.doi.org/10.1090/S0002-9939-2014-12203-9},
volume = {142},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1090/S0002-9939-2014-12203-9
EP - 3760
PY - 2014///
SN - 0002-9939
SP - 3757
TI - POWER SETS AND SOLUBLE SUBGROUPS
T2 - PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1090/S0002-9939-2014-12203-9
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000342299800010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 142
ER -